# SDR UALA2011072103699

- Difficulty date: July 21, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 74,705 hours, 21,646 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Broken
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCONTROLLABLE CABIN AND FLT DECK TEMPS.  FOUND BROKEN BONDING STRAP CLAMP, LOOSE SENSE LINE AND HOT AIR TUBE LOOSE.  REPLACED BROKEN BONDING CLAMP AND SECURED LOOSE HOT AIR TUBE.  NEED TO OP CHECK TO CONFIRM FIX.  ABLE TO CONTROL TEMP TO FULL COLD AND HOT.  CHECKED GOOD IN AUTO AND STBY.
